# SDR CA030417001

- Difficulty date: April 7, 2003
- Submitted: May 6, 2003
- Operation: General aviation
- Make and model: Beech D18S
- Aircraft time: 10,309 hours
- Engine: Pwa R985AN14B
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Breaker
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON SELECTING THE LANDING GEAR UP THE LANDING GEAR MOTOR WAS UNDER EXCESSIVE STRAIN DUE TO THE LANDING GEAR GUIDE BEING VERY DIRTY AND THE CIRCUIT BREAKER POPPED. THE PILOT SELECTED FREE FALL ASSIST TO LOCK THE GRAR DOWN. CIRCUIT BREAKER WAS REPLACED, IT HAD 494.6 HOURS IN SERVICE.
